# SDR 99ZZZX803

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95WA
- Make and model: Beech 99
- Aircraft serial: U6
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5038903412
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT, PILOT REPORTED FUEL LEAKING FROM RT WING FROM GEAR DOOR, FUEL TRACED TO BOX CELL AFT OF SPAR, OUTBOARD OF NACELLE.  REPLACED FUEL CELL, POST-WORK OPS CHECKS OK.  POSSIBLE CAUSE OF LEAKAGE WAS CONDITION/AGE OF FUEL CELL AND/OR IMPROPER INSTALLATION.
